# SDR 2002UALA00960

- Difficulty date: June 6, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,749 hours, 13,591 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC QUANTITY DROPPED TO ZERO.  RIGHT MAIN GEAR DOWNLOCK HOSE RUPTURED.  REPLACED HYDRAULIC HOSE.
